# SDR SWAA2024121771650

- Difficulty date: November 25, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 44,575 hours, 27,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR REQUIRES ADJUSTMENT.<[01] ADJUSTED FWD ENTRY DOOR IAW AMM 52-11-00-820-801 STEPS 1-3. OPS CHECK TEST GOOD;[02] ADJUSTED FWD ENTRY DOOR IAW AMM 52-11-00-820-801 AND MAINTENANCE WAS ACCOMPLISHED ON STEPS 1-3 OPS CHECK TEST GOOD;[03] VERIFIED CORRECTIVE ACTION ENTRY 2.
